Vip Pharmaceuticals Private Limited
Vip Pharmaceuticals Private Limited


Pharma Tablets

Our product range includes a wide range of Pharma Tablets such as Paracetamol Caffeine Anhydrous, Dexchlorpheniramine Maleate Tablets USP - Polaphen and Griseofulvin Tablets - Grison.

Paracetamol Caffeine Anhydrous

Paracetamol Caffeine Anhydrous
We offer PI Cold Tablet with the following composition:
Each uncoated tablet contains:
ParacetamolI.P.300 mg
Caffeine AnhydrousI.P.20 mg
Chlorpheniramine MaleateI.P.4 mg


Dexchlorpheniramine Maleate Tablets USP - Polaphen

Dexchlorpheniramine Maleate Tablets USP -  Polaphen

For the diverse requirements of our clients, we offer effective Polaphen tablet to our clients. Our offered tablet is processed using high grade chemicals by our quality controllers that ensure its quality & purity without any side effect. We ensure that this is formulated under hygienic conditions keeping in mind the defined industry standard. Each uncoated tablet contains dexchlorpheniramine maleate. These tablets are offered in various specifications and at market leading prices.

 

Composition:

Each uncoated tablet contains:    
Dexchlorpheniramine Maleate I.P. 2 mg
Excipients    


Griseofulvin Tablets - Grison

Griseofulvin Tablets - Grison
We offer Grison-250 Tablet with the following composition:
Each uncoated tablet contains:
Griseofulvin I.P. 250mg


 


Vip Pharmaceuticals Private Limited
Naresh Singhal (Director)
No. 205, Vikas Tower, No. 6, Community Center, Sector No. 8
Delhi - 110085, India

Home  |   Profile   |  Our Products  |  Site Navigation  |   Contact Us

© Vip Pharmaceuticals Private Limited. All Rights Reserved (Terms of Use)
Developed and Managed by IndiaMART InterMESH Limited